您当前所在位置: 首页 > 学者

郭上江

  • 14浏览

  • 0点赞

  • 0收藏

  • 0分享

  • 96下载

  • 0评论

  • 引用

期刊论文

Two-parameter bifurcations in a network of two neurons with multiple delays

郭上江Shangjiang Guo ab* Yuming Chen b Jianhong Wu c

J. Differential Equations 244(2008)444-486,-0001,():

URL:

摘要/描述

We consider a network of two coupled neurons with delayed feedback. We show that the connection topology of the network plays a fundamental role in classifying the rich dynamics and bifurcation phenomena. Regarding eigenvalues of the connection matrix as bifurcation parameters, we obtain codimension 1 bifurcations (including a fold bifurcation and a Hopf bifurcation) and codimension 2 bifurcations (including fold-Hopf bifurcations and Hopf-Hopf bifurcations). We also give concrete formulae for the normal form coefficients derived via the center manifold reduction that give detailed information about the bifurcation and stability of various bifurcated solutions. In particular, we obtain stable or unstable equilibria, periodic solutions, quasi-periodic solutions, and sphere-like surfaces of solutions.We also show how to evaluate critical normal form coefficients from the original system of delay-differential equations without computing the corresponding center manifolds.

版权说明:以下全部内容由郭上江上传于   2010年01月07日 11时22分21秒,版权归本人所有。

我要评论

全部评论 0

本学者其他成果

    同领域成果